I Use 4% Lidocaine Patches for My Neck Pain — What Are the Long-Term Side Effects?

Discussion in 'Health Talk' started by Mathew Gould, Oct 6, 2018.

    1. Mathew Gould

      Mathew Gould Member

      Tinnitus Since:
      6/2017
      Cause of Tinnitus:
      Neck/Jaw misalignment
      It says only use for 1 week. I've been using mostly every night for months.

      What are the side effects of using these all the time?
       
    2. Jennyj58

      Jennyj58 Member

      Tinnitus Since:
      08/2017
      Cause of Tinnitus:
      Unknown
      I was just thinking of using the Lidocaine patches on my neck as well. You're still using them months later, so are they working well for you?
       
    3. AUTHOR
      AUTHOR
      Mathew Gould

      Mathew Gould Member

      Tinnitus Since:
      6/2017
      Cause of Tinnitus:
      Neck/Jaw misalignment
      I'm not using them at the moment because my neck is doing better. My upper cervical chiropractor said to stop the little amounts of physical therapy I do at home on my neck and jaw. I think the physical therapy was giving me neck pain.... But the patches work very well.
       

Share This Page

Loading...